# SDR REXA2017081600888

- Difficulty date: August 16, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N341PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15341
- Aircraft time: 6,823 hours, 4,679 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Condition: Leaking
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EE-900 FOUND AFT FIRE EXTINGUISHER LEAKING. R&R AFT FIRE EXTINGUISHER PER EE-900 JOB CARD.
